MathSciNet Relay Station
MathSciNet bibliographic data
MR2529936 (2011h:53123) 53D37 (14J33 14M25 14T05 53D40)
Abouzaid, Mohammed Morse homology, tropical geometry, and homological mirror symmetry for toric varieties. Selecta Math. (N.S.) 15 (2009), no. 2, 189–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement